MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MX400 PATIENT MONITOR

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MX400 PATIENT MONITOR
Model Number 866060
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint on the intellivue mx400 patient monitor indicating that the speaker is faulty and does not emit sound.The device was in use on a patient at the time of the event.There was no adverse event reported.
 
Additional Manufacturer Narrative
A philips remote service engineer (rse) spoke with the customer and obtained a photo displaying the speaker error message.No additional diagnostic/functional testing was performed by philips.The rse remotely confirmed that a speaker should be sent to the customer.A speaker was shipped to the customer to resolve the issue.The customer has assumes the repair responsibility.If additional information is received the complaint file will be reopened.E1 reporting address state: ro.

Brand Name
INTELLIVUE MX400 PATIENT MONITOR
Common Device Name
INTELLIVUE MX400 PATIENT MONITOR
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key20878392
Report Number9610816-2024-000945
Device Sequence Number7832040
Product Code MHX
UDI-Device Identifier00884838038752
UDI-Public(01)00884838038752
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K130849
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 12/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number866060
Device Catalogue Number866060
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2024
Initial Report FDA Received Date12/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/26/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown